A 20-year-old female asked:
can birth control pills cause rectal yeast infections ?
2 doctor answers
Dr. Darrin Cunningham answered
29 years experience Obstetrics and Gynecology
Never heard of it: I have never heard of ocp causing rectal yeast infections. I see you are using a corticosteroid. Long term use of these medications can be associated with increased yeast infections.
Answered on May 9, 2013
Dr. Tania Dempsey answered
24 years experience Internal Medicine
Probably: Birth control pills as well as diet, history of taking antibiotics and a variety of other things can lead to yeast infections. The yeast infection can occur anywhere- the mouth, the genital area or the rectal area. Usually, the yeast is really coming from the intestine, so talk to your doctor about ways to control the yeast, like changing diet, changing the pill, probiotics and anti-fungal meds.
Answered on Oct 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!